MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC NONE; SEAL

INTUITIVE SURGICAL, INC NONE; SEAL
Model Number 470500-13
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the universal seal had an obstruction at the insertion point.The procedure was completing as planned with no reported injury.
 
Additional Manufacturer Narrative
The universal seal has been returned and evaluated by the failure analysis team.Failure analysis investigations replicated/confirmed the customer reported complaint.The seal was found to have torn at the septum, measuring approximate 3.50 mm in length.The component is damaged and there be missing material, was not returned with the accessory.The complaint was confirmed by failure analysis.The probable root cause of the torn seal is attributed to damage during various handling points, including installation or use.

Brand Name
NONE
Common Device Name
SEAL
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
+1(408)523-2100
MDR Report Key50263528
Report Number2955842-2026-35870
Device Sequence Number10578255
Product Code GCJ
UDI-Device Identifier10886874116408
UDI-Public(01)10886874116408(10)K11251106
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K181395
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number470500-13
Device Catalogue Number470500
Device Lot NumberK11251106
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/08/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/23/2026
Initial Report FDA Received Date08/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
da Vinci Instruments and Accessories.
Patient SexUnknown